University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Existence of quadratic Hubbard trees

Bruin, H, Kaffl, A and Schleicher, D (2009) Existence of quadratic Hubbard trees FUNDAMENTA MATHEMATICAE, 202 (3). pp. 251-279.

[img] Text
bkafsch.pdf - Accepted version Manuscript
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (301kB)
[img] Text (licence)
Restricted to Repository staff only

Download (1kB)
Item Type: Article
Authors :
Bruin, H
Kaffl, A
Schleicher, D
Date : 1 January 2009
DOI : 10.4064/fm202-3-4
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Hubbard tree, kneading theory, kneading sequence, complex dynamics, Julia set, symbolic dynamics
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 14:59
Last Modified : 31 Oct 2017 14:16

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800